Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0)
Publication

Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0)

Title
Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0)
Type
Article in International Scientific Journal
Year
2017
Authors
Helena Reis
(Author)
FEP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page View ORCID page
Julio Rebelo
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 27 No. 1
Pages: 1-55
ISSN: 1050-6926
Publisher: Springer Nature
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Authenticus ID: P-00K-3PG
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-07-04 00:55:13 | Reports Portal